An unusual case of acute methotrexate toxicity manifesting as ulcers on psoriatic plaques in an elderly male

1Citations
Citations of this article
10Readers
Mendeley users who have this article in their library.

Abstract

Systemic methotrexate, a potentially toxic antimetabolite, anticancer drug, first studied in the year 19781 remains a cornerstone of treatment of psoriasis even now when many modalities of treatment including biological agents are available in the armamentarium of psoriasis. Patients of psoriasis have very fast and satisfactory recovery with systemic methotrexate.2 This prompts them to use this drug as self medication. Herein, we report one case of methotrexate toxicity presenting with ulceration of psoriatic plaques, severe weakness and mental confusion along with features of chronic methotrexate misuse.

Cite

CITATION STYLE

APA

Singh, G. K., Chatterjee, M., Banerjee, S., & Kumar, S. (2015). An unusual case of acute methotrexate toxicity manifesting as ulcers on psoriatic plaques in an elderly male. Medical Journal Armed Forces India, 71, S22–S25. https://doi.org/10.1016/j.mjafi.2012.11.006

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free